# SDR DALA2021120607488

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 65,838 hours, 24,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8364238) DURING INSPECTION FOUND EMERGENCY LIGHTS PATHWAY LIGHTING INOP ROWS 10-15. R/R BATTERY PACK PER B737 AMM 33-51 OPS CK GOOD.
